On $p$-adic series in mathematical physics
Trudy Matematicheskogo Instituta imeni V.A. Steklova, Selected problems of mathematical physics and analysis, Tome 203 (1994), pp. 255-270
Cet article a éte moissonné depuis la source Math-Net.Ru
Some aspects of $p$-adic perturbation series, which are of relevance in mathematical physics, are considered. This is a review of the subject and it also contains some new results.
@article{TM_1994_203_a23,
author = {B. G. Dragovich},
title = {On $p$-adic series in mathematical physics},
journal = {Trudy Matematicheskogo Instituta imeni V.A. Steklova},
pages = {255--270},
year = {1994},
volume = {203},
language = {en},
url = {http://geodesic.mathdoc.fr/item/TM_1994_203_a23/}
}
B. G. Dragovich. On $p$-adic series in mathematical physics. Trudy Matematicheskogo Instituta imeni V.A. Steklova, Selected problems of mathematical physics and analysis, Tome 203 (1994), pp. 255-270. http://geodesic.mathdoc.fr/item/TM_1994_203_a23/